Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/167899
Authors: 
Yin, Chuancun
Zhu, Dan
Year of Publication: 
2016
Citation: 
[Journal:] Risks [ISSN:] 2227-9091 [Volume:] 4 [Year:] 2016 [Issue:] 4 [Pages:] 1-8
Abstract: 
It is well known that a random vector with given marginals is comonotonic if and only if it has the largest convex sum, and that a random vector with given marginals (under an additional condition) is mutually exclusive if and only if it has the minimal convex sum. This paper provides an alternative proof of these two results using the theories of distortion risk measure and expected utility.
Subjects: 
comonotonicity
convex order
distortion risk measure
mutual exclusivity
stop-loss order
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size
322.87 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.